Three Women Suffer from Primary Ovarian Failure Following HPV Vaccination

Funded CMSRI researchers conducted a study, after three women developed secondary amenorrhea and primary ovarian failure following HPV vaccinations. Lucija Tomljenovic and Yehuda Shoenfeld found links to the development of their conditions and the adjuvants found in HPV vaccinations.

The researchers partnered with Serena Colafrancesco and Carlo Perricone to fully investigate the issue. All three women suffered from secondary amenorrhea, which is the absence of a menstrual cycle.

Their problem was not resolved using hormone replacement therapies. The researchers found auto-immune antibodies in two of the patients, anti-ovarian and anti-thyroid respectively, suggesting that the HPV vaccine triggered an autoimmune response. However, all three patients experienced common post-vaccination symptoms including:

  • Nausea
  • Headache
  • Sleep disturbances
  • Arthralgia
  • A range of cognitive and psychiatric disturbances

The researchers concluded that evidence of adjuvants in the HPV vaccine could trigger a life-disabling autoimmune condition, as they saw with the amenorrhea.

In recent news, a new syndrome, called autoimmune/inflammatory syndrome induced by adjuvants (ASIA), or Shoenfeld’s syndrome, has been making its way into the medical field.

ASIA involves immune-mediated conditions that appear following a chronic stimulation of the immune system, by agents with adjuvant characteristics.

The post-vaccination autoimmune responses are a major concern regarding ASIA. HPV vaccines and others are known for their use of aluminum adjuvants, which are neurotoxins. These adjuvants are creating correlations between adverse reactions, as these cases suggest. Two of the patients who were studied were sisters who both developed primary ovarian failure. The sisters, 13 years old and 14 years old, received three HPV vaccinations with worsening side effects, including irregular periods, thereafter, resulting in a total absence of their menstrual cycles.

The third woman began the administration of the HPV vaccine at the age of 21 and developed irregular menstrual cycles. The patient underwent therapy, but by the age of 23, she suffered from amenorrhea and Medroxy-progesterone. Estradiol therapy was attempted but it did not improve her clinical condition.

Tomljenovic and Shoenfeld ruled out all other possible causes for the three patients diagnosed with primary ovarian failure (POF). They concluded that the HPV vaccination was the root of the adverse reactions because the patients were all clinically healthy before they were vaccinated.

Among the startling statistics regarding POF, it only affects one percent of women under 40 years old and 0.01 percent of women under the age of 20. It is an important cause of infertility and psychological stress. The results can have significant consequences for these women’s future health and their prospects of motherhood. The origins of POF have been widely debated and the evidence found in this case strongly supports its association with toxic adjuvants entering the body and negatively manipulating autoimmune responses.

Who’s Guarding What?

May 2006, the Gardasil vaccine was approved for use in the United States in a bid to stop the spread of four strains of the human papillomavirus (HPV) which can lead to cervical cancer. Since then, media outlets have highly praised the vaccine and it has been marketed and promoted all over the world, whilst the vaccines adverse side effects have been pushed aside, leaving those with negative reactions to suffer.

Did you know that there are over 100 strains of the HPV virus, which is a sexually transmitted disease?  How can a vaccine be highly praised when 96% of the strains continue to pose a risk – is the vaccine worth it?

Longitudinal studies have not been completed in regards to this relatively ‘new’ vaccine and this may lead to major concerns and ramifications if it’s continued to be injected into women. For several decades, numerous case reports and studies documenting neurological and autoimmune adverse reactions following the use of various vaccinations have been conducted but not for the HPV vaccines.

Two researchers funded by the Children’s Medical Safety Research Institute, Christopher Shaw and Lucija Tomljenovic, found two young women who suffered from fatal cerebral vasculitis-type symptoms, following a vaccination with the HPV vaccine Gardasil. Cerebral vasculitis is a serious disease, typically resulting in deadly outcomes if it is left undiagnosed and untreated. In some cases vaccination may be the triggering factor of fatal autoimmune/neurological events.

Shaw and Tomljenovic discovered an interesting correlation that involved certain antibodies and antigens found in Gardasil. They discovered that these antibodies and antigens were stained in the brain tissue of two women. This link might have explained the death of these individuals because the autoimmune vasculitis may have potentially been triggered by the cross-reactive HPV-16L1 antibodies found in Gardasil.

The case study showed signs of the two women having antibodies and antigens adhered to their post-mortem brain tissue. Some of the Gardasil antibodies were binding to the wall of the cerebral blood vessels, causing the body to abnormally activate an immune response so as to attack the antibodies; however, the response triggered the immune attack towards self-tissue, resulting in a fatal outcome.

Shaw and Tomljenovic concluded that HPV vaccines containing HPV-16L1 antigens, pose an inherent risk for triggering potentially fatal autoimmune vasculopathies. The HPV vaccine Gardasil continues to be used on many young women around the world, even though its adverse effects are beginning to surface.